Alert archive / Missouri / Wind Advisories in 2009
Wind Advisory 6, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Mar 8, 2009, 1:15 PM CDT for 5 counties in Missouri. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 1:15 PM CDT (18:15 UTC)
- Expired
- Mar 8, 2009, 6:18 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
Counties Dent County, MO, Maries County, MO, Oregon County, MO, Phelps County, MO, Shannon County, MO
The radar
The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 081815 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 115 PM CDT SUN MAR 8 2009 MOZ058-071-083-098-106-090000- /O.NEW.KSGF.WI.Y.0006.090308T1815Z-090309T0000Z/ MARIES-PHELPS-DENT-SHANNON-OREGON- INCLUDING THE CITIES OF...VIENNA...ROLLA...SALEM...WINONA... EMINENCE...THAYER...ALTON 115 PM CDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG WINDS SUSTAINED AROUND 30 MPH WITH GUST TO 45 MPH WILL AFFECT LOCATIONS EAST OF A ROLLA TO EMINENCE TO ALTON LINE...IN THE WAKE OF A COLD FRONT WHICH PASSED THROUGH THE REGION THIS MORNING. THE HIGH WIND WILL BEGIN TO TAPER OFF TOWARDS SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HATCH
1 follow-up statement
000 WWUS73 KSGF 082318 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 618 PM CDT SUN MAR 8 2009 MOZ058-071-083-098-106-090030- /O.CAN.KSGF.WI.Y.0006.000000T0000Z-090309T0000Z/ MARIES-PHELPS-DENT-SHANNON-OREGON- INCLUDING THE CITIES OF...VIENNA...ROLLA...SALEM...WINONA... EMINENCE...THAYER...ALTON 618 PM CDT SUN MAR 8 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE WIND ADVISORY. $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 8, 12:49 PM CDT, 26 minutes earlier.
Area forecast discussion, Mar 8, 12:49 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1249 PM CDT SUN MAR 8 2009 .UPDATE... COLD FRONT AND ASSOCIATED STRONG/SEVERE STORMS HAVE PUSHED EAST OF THE OZARKS THIS AFTERNOON. HAVE UPDATED GRIDS/ZONES TO REMOVE TORNADO WATCH 48...ALSO ADJUSTED HOURLY TEMPERATURES TO SHOW FALLING TO NEARLY STEADY TEMPERATURES. TERRY && .DISCUSSION... MAIN FORECAST CHALLENGES/HIGHLIGHTS IN THIS FORECAST PACKAGE WILL DEAL WITH SHOWER AND THUNDERSTORM POTENTIAL THIS MORNING...THEN WITH SHOWER AND THUNDERSTORM CHANCES MONDAY INTO TUESDAY. FINALLY ATTENTION TURNS TO A MUCH COLDER AIRMASS THAT WILL WORK ITS WAY INTO THE AREA DURING THE MIDDLE PORTIONS OF THE WEEK. CURRENTLY...UPPER LEVEL TROUGH IS PUSHING INTO THE WEST CENTRAL PLAINS. A STATIONARY FRONT EXTENDS FROM A SURFACE LOW ACROSS SOUTH CENTRAL KANSAS TO THE NORTHEAST THROUGH NORTHERN MISSOURI INTO ILLINOIS. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND NORTH OF THE FRONT FROM CENTRAL KANSAS INTO NORTHERN MISSOURI INTO ILLINOIS. THE SURFACE LOW IS BEGINNING TO MOVE TO THE NORTHEAST AS THE UPPER LEVEL TROUGH PUSHES EAST. OVER THE LAST HOUR SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP IN THE AREA OF LOW PRESSURE AND SOUTHWARD ALONG THE COLD FRONT. THE UPPER LEVEL TROUGH WAS SLOW TO PUSH ACROSS THE ROCKIES TODAY...BUT IT SHOULD ACCELERATE TO THE EAST THIS MORNING AS THE TROUGH PUSHES EAST. AT THE SFC THE LOW PRESSURE WILL MOVE TO THE NORTHEAST WITH THE COLD FRONT EXPECTED TO MOVE INTO THE WESTERN CWA SHORTLY BEFORE SUNRISE THIS MORNING. ONCE THE LOW MOVES NORTH OF THE AREA THE FRONT SHOULD RAPIDLY PUSH EAST THROUGH THE CWA AND IT IS EXPECTED TO EXIT THE EASTERN CWA BY NOON. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG THE FRONT AS IT PUSHES EAST. THE QUESTION WITH REGARDS TO TODAYS POPS IS JUST HOW FAR EAST WILL THE FRONT AND ASSOCIATED PRECIPITATION BE AT 7 AM THIS MORNING. WILL LIKELY MAKE A LAST MINUTE ADJUSTMENT FOR POPS BASED ON LATEST RADAR TRENDS. THE BETTER COVERAGE WILL LIKELY BE ACROSS CENTRAL MISSOURI CLOSER TO THE SURFACE LOW AND BETTER LIFT. THERE SHOULD STILL BE MUCAPE OF AROUND 500 J/KG AHEAD OF THE FRONT THIS MORNING. THE MORNING TIMING OF THE FRONTAL PASSAGE SHOULD LIMIT SEVERE POTENTIAL...BUT CANNOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM...ALL IN ALL THE SEVERE THREAT SHOULD BE LIMITED. PRECIPITATION IS EXPECTED TO MOVE EAST OF THE AREA BY THIS AFTERNOON AND A COOLER AIRMASS WILL WORK INTO THE AREA. TEMPERATURES WILL LIKE DROP BEHIND THE FRONT AND SLOWLY RISE THIS AFTERNOON. THE COLD FRONT WILL DROP SOUTH INTO CENTRAL ARKANSAS AND STALL TONIGHT. THEN IT WILL SURGE BACK TO THE NORTH AS A WARM FRONT ON MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONT ACROSS THE AREA. IF ENOUGH INSTABILITY CAN DEVELOP A FEW STORMS MAY BECOME SEVERE...WITH THE BETTER CHANCES ACROSS THE WESTERN CWA WHERE BETTER INSTABILITY SHOULD RESIDE. THIS ACTIVITY WILL BE IN AN AREA OF WARM AIR ADVECTION AND WILL BE ELEVATED...WITH THE PRIMARY SEVERE HAZARD BEING MARGINALLY SEVERE HAIL. THE FRONT WILL PUSH NORTH OF THE AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. A COLD FRONT WILL THEN PUSH EAST THROUGH THE AREA LATE MONDAY NIGHT INTO TUESDAY. WIND SHEAR WILL BE SIGNIFICANT ENOUGH WITH THIS SYSTEM TO SUPPORT ORGANIZED STORMS... SO IF ENOUGH INSTABILITY CAN DEVELOP SEVERE STORMS WILL BE POSSIBLE. THIS WILL DEPEND MOST ON THE EXACT TIME OF THE FRONTAL PASSAGE. IF THE SYSTEM SLOWS AND THE FRONT DOES NOT PUSH THROUGH UNTIL LATER ON TUESDAY THE SEVERE THREAT MAY INCREASE. DETAILS WILL BECOME BETTER DEFINED ONCE THE EXACT TIMING OF THE FRONTAL PASSAGE IS BETTER KNOWN. MUCH COLDER TEMPERATURES WILL RETURN TO THE AREA BEHIND THE FRONT FOR THE MIDDLE PORTIONS OF THE WEEK. LOWS WILL FALL WELL BELOW THE FREEZING MARK WEDNESDAY NIGHT...AND HIGHS WILL STRUGGLE TO MAKE IT OUT OF THE 30S FOR A LARGE PORTION OF THE AREA ON WEDNESDAY. WILL HAVE TO KEEP AN EYE ON HOW FAR SOUTH THE FRONT WILL MOVE ON WEDNESDAY. IF THE FRONT STALLS A LITTLE FARTHER TO THE NORTH POST FRONTAL PRECIPITATION MAY OCCUR ACROSS THE SOUTHERN CWA. THE 00Z MED RANGE MODELS ARE TAKING THE FRONT FARTHER TO THE SOUTH WITH MOST OF THE PRECIPITATION REMAINING JUST TO THE SOUTH OF THE AREA. HAVE CONTINUED A SLIGHT CHANCE FOR A RAIN AND SNOW MIX WEDNESDAY NIGHT INTO THURSDAY NEAR THE MISSOURI ARKANSAS BORDER...BUT AT THIS TIME PRECIPITATION AMOUNTS ARE EXPECTED TO REMAIN LIGHT. WISE && .AVIATION... FOR OUR 18Z TAFS...MVFR STRATUS DECK THAT DEVELOPED BEHIND A FAST MOVING COLD FRONT EARLIER TODAY DISSIPATED DURING THE LATE MORNING...SO WILL KEEP UNLIMITED CEILINGS GOING THROUGH THE REST OF THE DAY. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL WARRANT KEEPING WEST WINDS UP AROUND 15 KNOTS AT SPRINGFIELD THROUGH THE AFTERNOON. WILL DECREASE WIND SPEEDS TO AROUND 5 KNOTS AT BOTH SPRINGFIELD AND JOPLIN AS HIGH PRESSURE BUILDS INTO THE OZARKS. WINDS WILL SHIFT BACK TO THE SOUTH MONDAY MORNING AS ANOTHER LEE SIDE TROUGH DEEPENS OVER SOUTHEAST COLORADO. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 8, 1:12 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 112 PM CDT SUN MAR 8 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 112 PM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEST TO NORTHWEST WINDS WILL GUSTS TO OVER 40 MPH DURING THE AFTERNOON...MAINLY ALONG AND EAST OF A LINE FROM ROLLA TO EMINENCE TO ALTON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WARM FRONT WILL PUSH NORTH INTO THE AREA MONDAY. THUNDERSTORMS WILL DEVELOP ALONG AND NORTH OF THE FRONT FROM LATE MONDAY MORNING INTO THE EVENING HOURS. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL BEING THE PRIMARY HAZARD. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA MONDAY NIGHT INTO TUESDAY MORNING...BRINGING ADDITIONAL STRONG TO SEVERE THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Mar 8, 10:44 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG 3 N ROCKY MOUNT 38.32N 92.72W
03/08/2009 MORGAN MO EMERGENCY MNGR
BARN BLOWN OVER ONTO HIGHWAY W.
&&
MTERRYLocal storm report, Mar 8, 10:45 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND GST 6 NNE WILLARD 37.39N 93.39W
03/08/2009 E65.00 MPH GREENE MO NWS EMPLOYEE
SEVERAL TREE LIMBS DOWN. SIDING AND ROOF DEBRIS BLOWN
INTO YARD FROM NEIGHBORS OUTBUILDING. WINDS ESTIMATED 60
TO 65 MPH.
&&
DSALocal storm report, Mar 8, 10:47 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 3 NW COMPETITION 37.51N 92.47W
03/08/2009 LACLEDE MO AMATEUR RADIO
HOME DAMAGED AT HIGHWAY O AND ROAD 181.
&&
HATCHLocal storm report, Mar 8, 11:20 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 1 NW HAMMOND 37.95N 94.71W
03/08/2009 BOURBON KS LAW ENFORCEMENT
ONE HOME AND NUMEROUS TREES DAMAGED. POSSIBLE TORNADO
TOUCH DOWN.
0640 AM HAIL DEVON 37.92N 94.82W
03/08/2009 E0.70 INCH BOURBON KS EMERGENCY MNGR
0645 AM HAIL 2 S HORTON 37.95N 94.36W
03/08/2009 E0.88 INCH VERNON MO CO-OP OBSERVER
0645 AM HAIL SCHELL CITY 38.02N 94.12W
03/08/2009 E0.88 INCH VERNON MO EMERGENCY MNGR
0702 AM HAIL 1 N WALKER 37.91N 94.23W
03/08/2009 E1.00 INCH VERNON MO LAW ENFORCEMENT
0703 AM HAIL 3 W HARWOOD 37.96N 94.21W
03/08/2009 E0.70 INCH VERNON MO LAW ENFORCEMENT
0722 AM TSTM WND GST 1 W EL DORADO SPRINGS 37.88N 94.04W
03/08/2009 E40.00 MPH CEDAR MO PUBLIC
0722 AM HAIL 1 W EL DORADO SPRINGS 37.88N 94.04W
03/08/2009 E1.00 INCH CEDAR MO PUBLIC
0728 AM TSTM WND GST 4 N GRANBY 36.98N 94.25W
03/08/2009 E60.00 MPH NEWTON MO CO-OP OBSERVER
0729 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
03/08/2009 E60.00 MPH CEDAR MO EMERGENCY MNGR
0729 AM HAIL EL DORADO SPRINGS 37.88N 94.02W
03/08/2009 E0.70 INCH CEDAR MO EMERGENCY MNGR
0802 AM TSTM WND GST COLE CAMP 38.46N 93.20W
03/08/2009 E50.00 MPH BENTON MO TRAINED SPOTTER
0805 AM TSTM WND GST PURDY 36.82N 93.92W
03/08/2009 E60.00 MPH BARRY MO EMERGENCY MNGR
0816 AM TSTM WND GST 1 N WILLARD 37.32N 93.43W
03/08/2009 E64.00 MPH GREENE MO TRAINED SPOTTER
0817 AM TSTM WND GST 2 N CROSS TIMBERS 38.05N 93.23W
03/08/2009 M68.00 MPH BENTON MO PUBLIC
NUMEROUS TREES DOWN AND TOPS OFF SOME TREES. REPORTED BY
HIC201.
0820 AM TSTM WND GST 6 NNE WILLARD 37.39N 93.39W
03/08/2009 E65.00 MPH GREENE MO NWS EMPLOYEE
SEVERAL TREE LIMBS DOWN. SIDING AND ROOF DEBRIS BLOWN
INTO YARD FROM NEIGHBORS OUTBUILDING. WINDS ESTIMATED 60
TO 65 MPH.
0821 AM TSTM WND DMG 2 SE OLIVE 37.44N 93.08W
03/08/2009 DALLAS MO EMERGENCY MNGR
TRAMPOLINE WRAPPED AROUND POWERLINE.
0827 AM TSTM WND DMG 5 E CHARITY 37.52N 92.92W
03/08/2009 DALLAS MO EMERGENCY MNGR
BARN BLOWN DOWN.
0830 AM TSTM WND DMG FAIR GROVE 37.38N 93.15W
03/08/2009 GREENE MO EMERGENCY MNGR
THE UPPER ELEMENTARY SCHOOL ROOF WAS PEALED OFF.
0835 AM TSTM WND GST 4 NW GRAVOIS MILLS 38.35N 92.88W
03/08/2009 E65.00 MPH MORGAN MO TRAINED SPOTTER
0845 AM TSTM WND DMG CLIMAX SPRINGS 38.10N 93.05W
03/08/2009 CAMDEN MO EMERGENCY MNGR
ROOF TORN OFF BOAT STORAGE COMPANY WITH HIGH WINDS
REPORTED.
0845 AM TSTM WND GST 3 WNW BRANCH 37.93N 93.05W
03/08/2009 E50.00 MPH CAMDEN MO TRAINED SPOTTER
0850 AM HAIL CONWAY 37.50N 92.82W
03/08/2009 E1.00 INCH LACLEDE MO TRAINED SPOTTER
0850 AM TSTM WND DMG 3 N ROCKY MOUNT 38.32N 92.72W
03/08/2009 MORGAN MO EMERGENCY MNGR
BARN BLOWN OVER ONTO HIGHWAY W.
0850 AM TSTM WND GST CONWAY 37.50N 92.82W
03/08/2009 E55.00 MPH LACLEDE MO TRAINED SPOTTER
0858 AM TSTM WND DMG CONWAY 37.50N 92.82W
03/08/2009 LACLEDE MO EMERGENCY MNGR
BUILDING DAMAGE REPORTED IN TOWN.
0858 AM TSTM WND DMG 1 N VERSAILLES 38.45N 92.84W
03/08/2009 MORGAN MO EMERGENCY MNGR
SEVERAL MINI BARNS BLOWN ONTO HIGHWAY W NORTH OF TOWN.
0911 AM HAIL DRY KNOB 37.64N 92.45W
03/08/2009 E0.75 INCH LACLEDE MO EMERGENCY MNGR
0955 AM TSTM WND DMG 3 NW COMPETITION 37.51N 92.47W
03/08/2009 LACLEDE MO AMATEUR RADIO
HOME DAMAGED AT HIGHWAY O AND ROAD 181.
&&
HATCHLocal storm report, Mar 8, 11:43 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 AM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM TSTM WND DMG REDFIELD 37.84N 94.88W
03/08/2009 BOURBON KS EMERGENCY MNGR
NEAR 1370 JAYHAWK RD. TRAILER HAME AND METAL OUT BUILDING
DAMAGED.
0640 AM TSTM WND DMG 4 SE DEVON 37.88N 94.77W
03/08/2009 BOURBON KS EMERGENCY MNGR
NEAR HIGHWAY 69 AND 235TH STREET HOME DAMAGED. POSSIBLE
INJURIES.
0644 AM TSTM WND DMG 5 N FORT SCOTT 37.91N 94.71W
03/08/2009 BOURBON KS EMERGENCY MNGR
TREES DOWN AND VACANT HOME DAMAGED ALONG A PATH FROM 150
AND JAYHAWK ROAD TO 120 AND INDIAN ROAD.
&&
HATCHLocal storm report, Mar 8, 12:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM TSTM WND DMG 3 NW COMPETITION 37.51N 92.47W
03/08/2009 LACLEDE MO AMATEUR RADIO
HOME DAMAGED AT HIGHWAY O AND ROAD 181.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:26 AM CDT | Tornado Warning | SGF | Vernon | 34 min |
| Mar 8, 6:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 45 min |
| Mar 8, 6:50 AM CDT | Tornado Warning | SGF | Vernon | 40 min |
| Mar 8, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 51 min |
| Mar 8, 7:02 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 43 min |
| Mar 8, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 42 min |
| Mar 8, 7:21 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 39 min |
| Mar 8, 7:31 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 59 min |
| Mar 8, 7:34 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 56 min |
| Mar 8, 7:54 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 55 min |
| Mar 8, 8:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 57 min |
| Mar 8, 8:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 47 min |
| Mar 8, 8:35 AM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 33 min |
| Mar 8, 8:39 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Laclede, Webster, Wright | 66 min |
| Mar 8, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 40 min |
| Mar 8, 8:57 AM CDT | Tornado Warning | SGF | Laclede, Wright | 48 min |
| Mar 8, 9:04 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Mar 8, 9:14 AM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 49 min |
| Mar 8, 9:19 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 56 min |
| Mar 8, 9:23 AM CDT | Tornado Warning | SGF | Douglas | 44 min |
| Mar 8, 9:32 AM CDT | Tornado Warning | SGF | Dent, Phelps | 33 min |
| Mar 8, 10:02 AM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 73 min |
Nearby
Wind Advisories in Missouri, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.